# SDR C2XA07RI065

- Difficulty date: July 19, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 13,630 hours, 10,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375921
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2686 - EWR - CREW REPORTED GALLEY EMERGENCY LIGHT (SEAT 1A) INOP.  EWR MX REMOVED AND REPLACED EMERGENCY SIGN AND PERFORMED OPERATIONAL TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
